# SDR SWIA2018101545134

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 25,283 hours, 19,704 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AT CRUISE, BRAKE OVHT MASTER WARNING. BTMS TEMP FLUCTUATED. DIVERTED. (FLT 3569) CLOSED REMOVED AND REPLACED RT OB MLG WIRING HARNESS IAW AMM.
